# SDR AALA201907039009

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 36,201 hours, 13,049 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Power Port
- Part number: 5000B
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: F/O POWER PORT BEGAN TO SHORT+SIZZLE+SMOKE WITH IPAD CHARGER PLUGGED INTO IT. MAINTENANCE REPLACED F/O POWER OUTLET IAW AMM 25-18-11-000-801-A. SYS OPS CHECK NORMAL.
